| Model Number |
SM-922 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during testing, the suture fell out of a swedged needle.There was no patient involvement.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.